Proceedings of the Japan Academy, Series A, Mathematical Sciences

Notes on certain analytic functions

Mamoru Nunokawa and Shigeyoshi Owa

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 65, Number 3 (1989), 85-88.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512977

Digital Object Identifier
doi:10.3792/pjaa.65.85

Mathematical Reviews number (MathSciNet)
MR1011839

Zentralblatt MATH identifier
0707.30010

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Citation

Nunokawa, Mamoru; Owa, Shigeyoshi. Notes on certain analytic functions. Proc. Japan Acad. Ser. A Math. Sci. 65 (1989), no. 3, 85--88. doi:10.3792/pjaa.65.85. https://projecteuclid.org/euclid.pja/1195512977


Export citation

References

  • [1] S. S. Miller and P. T. Mocanu: Second order differential inequalities in the complex plane. J. Math. Anal. Appl., 65, 289-305 (1978).
  • [2] Ch. Pommerenke: On close-to-convex analytic functions. Trans. Amer. Math. Soc, 114, 176-186 (1965).
  • [3] T. Sheil-Small: Some conf ormal mapping inequalities for starlike and convex functions. J. London Math. Soc, 1, 577-587 (1969).